Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1969, Volume 9, Issue 4, Pages 515–554
DOI: https://doi.org/10.1070/SM1969v009n04ABEH001292
(Mi sm3643)
 

This article is cited in 35 scientific papers (total in 37 papers)

Decompositions of reductive Lie groups

A. L. Onishchik
References:
Abstract: In this work we study decompositions G=GG of reductive Lie groups G into the product of Lie subgroups G and G. Such decompositions are fully described in case G and G are reductive in G, or G is simple and G and G are maximal. The results are applied to the classification of complex homogeneous spaces.
Bibliography: 21 titles.
Received: 19.03.1969
Bibliographic databases:
UDC: 519.46
Language: English
Original paper language: Russian
Citation: A. L. Onishchik, “Decompositions of reductive Lie groups”, Math. USSR-Sb., 9:4 (1969), 515–554
Citation in format AMSBIB
\Bibitem{Oni69}
\by A.~L.~Onishchik
\paper Decompositions of reductive Lie groups
\jour Math. USSR-Sb.
\yr 1969
\vol 9
\issue 4
\pages 515--554
\mathnet{http://mi.mathnet.ru/eng/sm3643}
\crossref{https://doi.org/10.1070/SM1969v009n04ABEH001292}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=277660}
\zmath{https://zbmath.org/?q=an:0222.22011}
Linking options:
  • https://www.mathnet.ru/eng/sm3643
  • https://doi.org/10.1070/SM1969v009n04ABEH001292
  • https://www.mathnet.ru/eng/sm/v122/i4/p553
  • This publication is cited in the following 37 articles:
    1. Dmitri I. Panyushev, “Projections of Nilpotent Orbits in a Simple Lie Algebra and Shared Orbits”, Algebr Represent Theor, 2025  crossref
    2. V. V. Gorbatsevich, “O razlozheniyakh i tranzitivnykh deistviyakh nilpotentnykh grupp Li”, Izv. vuzov. Matem., 2024, no. 4, 3–14  mathnet  crossref
    3. V. V. Gorbatsevich, “On Decompositions and Transitive Actions of Nilpotent Lie Groups”, Russ Math., 68:4 (2024), 1  crossref
    4. Maciej Bocheński, Aleksy Tralle, “Standard Compact Clifford-Klein Forms and Lie Algebra Decompositions”, Transformation Groups, 2024  crossref
    5. Dietrich Burde, Wolfgang Alexander Moens, “Semisimple decompositions of Lie algebras and prehomogeneous modules”, Journal of Algebra, 604 (2022), 664  crossref
    6. Dietrich Burde, Karel Dekimpe, Mina Monadjem, “Rigidity results for Lie algebras admitting a post-Lie algebra structure”, Int. J. Algebra Comput., 32:08 (2022), 1495  crossref
    7. V. Gubarev, “Unital decompositions of the matrix algebra of order three”, Communications in Algebra, 49:11 (2021), 4980  crossref
    8. D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, L. S. Kazarin, D. A. Leites, A. M. Lukatskii, A. N. Shchetinin, “Arkadii L'vovich Onishchik (obituary)”, Russian Math. Surveys, 75:4 (2020), 765–777  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. GABRIEL BĂDIŢOIU, “CLASSIFICATION OF HOMOGENEOUS EINSTEIN METRICS ON PSEUDO-HYPERBOLIC SPACES”, Transformation Groups, 25:2 (2020), 335  crossref
    10. Dietrich Burde, Vsevolod Gubarev, “Decompositions of algebras and post-associative algebra structures”, Int. J. Algebra Comput., 30:03 (2020), 451  crossref
    11. Konrad Lompert, Andriy Panasyuk, “Invariant Nijenhuis Tensors and Integrable Geodesic Flows”, SIGMA, 15 (2019), 056, 30 pp.  mathnet  crossref
    12. FRIEDRICH KNOP, BERNHARD KRÖTZ, TOBIAS PECHER, HENRIK SCHLICHTKRULL, “CLASSIFICATION OF REDUCTIVE REAL SPHERICAL PAIRS I. THE SIMPLE CASE”, Transformation Groups, 24:1 (2019), 67  crossref
    13. Dietrich Burde, Vsevolod Gubarev, “Rota–Baxter operators and post-Lie algebra structures on semisimple Lie algebras”, Communications in Algebra, 47:5 (2019), 2280  crossref
    14. Henrik Schlichtkrull, Peter E. Trapa, David A. Vogan, “Laplacians on spheres”, São Paulo J. Math. Sci., 12:2 (2018), 295  crossref
    15. D.A.. Towers, “Supplements to Maximal Subalgebras of Lie Algebras”, Communications in Algebra, 41:10 (2013), 3848  crossref  mathscinet  zmath
    16. Dmitri Akhiezer, Progress in Mathematics, 306, Lie Groups: Structure, Actions, and Representations, 2013, 1  crossref
    17. Anisimov A., “Spherical Subgroups and Double Coset Varieties”, J. Lie Theory, 22:2 (2012), 505–522  mathscinet  zmath  isi
    18. V. V. Gorbatsevich, “On Diverse Forms of Homogeneity of Lie Algebras”, Math. Notes, 88:2 (2010), 165–176  mathnet  crossref  crossref  mathscinet  isi  elib
    19. V. V. Gorbatsevich, “Compact Homogeneous Spaces and Their Generalizations”, Journal of Mathematical Sciences, 153:6 (2008), 763–798  mathnet  crossref  mathscinet  zmath  elib
    20. M. V. Tvalavadze, “Simple Decompositions of Simple Special Jordan Superalgebras”, Comm. in Algebra, 35:6 (2007), 2008  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:640
    Russian version PDF:328
    English version PDF:41
    References:77
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025